# SDR DALA2024111210900

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 70,802 hours, 26,872 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 MAIN CABIN RH EEPLS CONNECTOR AT BS 520 MISSING DOT 14/126. CORRECTIVE ACTION: REPLACED RH MAIN CABIN EEPLS CONNECTOR AT BS520 IAW B757 SWPM 20 -64-17. OP CHECK TO BE PERFORMED ON NR 00022. (0654894)
